hi, such a great site! i need your help doctor. i’m 29 and i’ve been masturbating for a long-long time since i was 10 years old. i guess i started even earlier than most which as i’ve read here may have dire consequences. the thing is i really want to quit but if i go 4-7 days without masturbation i start getting these weird itching and tickling erections. it’s hard to explain really but i feel that i have to touch it to relieve the burning / itching sensation which is in my penis and in my abdomen. naturally i end up masturbating.

my other symptoms are thin hair, hairloss since i was 16, frequent urination, and weak erections. the tingling is messing up with my recovery though so it’s the biggest problem i suppose.

thank you so very much!!

ANSWER
The most probable cause for similar sensations would be excessive norepinephrine (as a result of increased dopamine-norepinephrine-epinephrine conversions due to the abstinence period) and its induced excessive inflammatory/excitatory prostaglandin E2 and histamine for burning sensations and persistent sexual arousal.

It’s similar to PSAS conditions with the exception that you actually suffer from lowered androgens and the prolactin release is working as intended for 4-7 days. Note that messed neurotransmitter / hormone / neurohormone ratio remains the main cause but is being “revealed” more notably through the itching/burning sensations you experience later on.

Useful Links:
1) Supplement Support
2) Holistic Approach